# SDR TWAA9818411

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND NR 6 LEADING EDGE SLAT I/B REPAIR HAD DELAMINATION.  REMOVED DELAMINATED DOUBLER AND REPAIRED DAMAGED CORE AND INSTALLED 10 BY 12 IN HOT BOND REPAIR PER 51-70-10.
